Points on elliptic curves over finite fields

Volume 117 / 2005

M. Ska/lba Acta Arithmetica 117 (2005), 293-301 MSC: 11G20, 11G05. DOI: 10.4064/aa117-3-7

Authors

  • M. Ska/lbaInstitute of Mathematics
    Polish Academy of Sciences
    00-956 Warszawa, Poland
    and
    Institute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image